skip to main content
Show Results with: Show Results with:

Packing fraction of geometric random packings of discretely sized particles

Physical Review E, 2011, Vol.84(4), pp.042301-1/3 [Peer Reviewed Journal]

Full text available

View all versions
Notes here allow you and other users to comment and make notes on items, viewable by the whole community.
NB: Please use the Report Catalogue Error form to advise us of catalogue inaccuracies.

Log in to add a note

Tags allow you and others to define and search on related groups of items.

Log in to add / remove tags

Searching Remote Databases, Please Wait